MathSciNet Relay Station
MathSciNet bibliographic data
MR308248 20C20
Fröhlich, A. Orthogonal and symplectic representations of groups. Proc. London Math. Soc. (3) 24 (1972), 470–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement